Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Conull hypersurfaces in Minkowski space


Author: Norman Goldstein
Journal: Proc. Amer. Math. Soc. 85 (1982), 531-532
MSC: Primary 32M10; Secondary 14M15, 32J99, 32L25
DOI: https://doi.org/10.1090/S0002-9939-1982-0660598-4
MathSciNet review: 660598
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A submanifold of $ {\mathbf{M}} = {\text{Gr(2,}}{{\mathbf{C}}^4}{\text{)}}$ is conull when its conormal space is in the kernel of the dualized conformal metric of $ M$. We show that there are no conull compact complex $ 3$-dimensional submanifolds of $ M$.


References [Enhancements On Off] (What's this?)

  • [1] N. Goldstein, Ampleness in complex homogeneous spaces and a second Lefschetz theorem, preprint. MR 699913 (84i:32044)
  • [2] P. Griffiths and J. Harris, Algebraic geometry and local differential geometry, Ann. Sci. École Norm. Sup. 12 (1979), 355-432. MR 559347 (81k:53004)
  • [3] A. Papantonopoulou, Curves in Grassmann varieties, Nagoya Math. J. 66 (1977), 121-137. MR 0437551 (55:10475)
  • [4] R. O. Wells, Jr., Complex manifolds and mathematical physics, Bull. Amer. Math. Soc. (N.S.), 1 (1979), 296-336. MR 520077 (80h:32001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32M10, 14M15, 32J99, 32L25

Retrieve articles in all journals with MSC: 32M10, 14M15, 32J99, 32L25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0660598-4
Keywords: Null, conull manifolds, Minkowski space, ample normal bundle, complex homogeneous space
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society